Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 59, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 22, 2010, 9:16 PM CDT for Hayes County, Lincoln County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 9:16 PM CDT (02:16 UTC)
- Expired
- Jun 22, 2010, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hayes County, NE, Lincoln County, NE
The radar
The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 9:25 PM CDT | FUNNEL CLOUD | 6 Nw Hayes Center, NE | FUNNEL CLOUDS WERE SPOTTED BY A FARMER CHECKING ON HIS PROPERTY AT 925 PM CDT...6 MILES NORTHWEST OF HAYES CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2746 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
447
WFUS53 KLBF 230216
TORLBF
NEC085-111-230300-
/O.NEW.KLBF.TO.W.0059.100623T0216Z-100623T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM CDT
* AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES NORTH OF HAMLET...OR 11 MILES WEST OF
HAYES CENTER...AND MOVING NORTHEAST AT 15 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
HAYES CENTER AROUND 950 PM CDT.
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HIGHWAY 25
MILE MARKER 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
&&
LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
4042 10128
TIME...MOT...LOC 0216Z 246DEG 13KT 4054 10122
$$
STOPPKOTTE3 follow-up statements
467
WWUS53 KLBF 230219
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT TUE JUN 22 2010
NEC085-111-230300-
/O.CON.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
919 PM CDT TUE JUN 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HAYES AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1000 PM CDT...
AT 918 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. A
TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS STORM WAS LOCATED 11
MILES WEST OF HAYES CENTER...MOVING NORTHEAST AT 10 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN HAYES
AND SOUTHWESTERN LINCOLN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
HIGHWAY 25 MILE MARKER 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
4042 10128
TIME...MOT...LOC 0219Z 243DEG 11KT 4055 10121
$$
STOPPKOTTE187
WWUS53 KLBF 230237
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT TUE JUN 22 2010
NEC085-111-230300-
/O.CON.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
937 PM CDT TUE JUN 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HAYES AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 1000 PM CDT...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF HAYES CENTER...MOVING EAST AT
15 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
HAYES CENTER AROUND 955 PM CDT.
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
4042 10128
TIME...MOT...LOC 0237Z 259DEG 15KT 4055 10111
$$
STOPPKOTTE214
WWUS53 KLBF 230300
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE JUN 22 2010
NEC085-111-230310-
/O.EXP.KLBF.TO.W.0059.000000T0000Z-100623T0300Z/
LINCOLN NE-HAYES NE-
1000 PM CDT TUE JUN 22 2010
...THE TORNADO WARNING FOR NORTHERN HAYES AND SOUTHWESTERN LINCOLN
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT.
LAT...LON 4055 10135 4061 10135 4082 10102 4054 10077
4042 10128
TIME...MOT...LOC 0237Z 259DEG 15KT 4055 10111
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:07 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 22, 6:07 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 607 PM CDT TUE JUN 22 2010 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REFLECT TORNADO WATCH THAT INCLUDES EASTERN PANHANDLE AND NORTHWEST THROUGH 05Z. SEMI STATIONARY FRONT EXTENDS SOUTHWEST THROUGH THE NORTHWEST AND SHOULD BECOME A FOCUS FOR THUNDERSTORMS AS BOUNDARY PUSHES EAST THIS EVENING. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 306 PM CDT TUE JUN 22 2010/ DISCUSSION... WE ARE WATCHING THE DISTURBANCE MOVING THROUGH WYOMING THIS AFTERNOON...THE SUBTROPICAL PLUME MOVING NORTH OFF OF OLD MEXICO...THE STRONG WARM AIR ADVECTION ACROSS KANSAS AND THE MOISTURE POOL DEVELOPING ALONG A STATIONARY FRONT DRAPED ACROSS NW NEB THROUGH NERN SD AS MECHANISMS FOR SEVERE WEATHER AND FLOODING. THE WYOMING DISTURBANCE SHOULD BEGIN OPERATING ON UPSLOPE MOISTURE IN THE NEB PANHANDLE BETWEEN 00Z AND 03Z ACCORDING TO TIMING TOOLS. IT IS POSSIBLE THE AREA WEST OF KVTN COULD DESTABILIZE THIS AFTN BUT LAPS DATA AND 18Z KLBF UA SOUNDING SUGGESTS A STRONG CAP IS IN PLACE. ANOTHER AREA OF POTENTIAL STORM DEVELOPMENT IS ACROSS SCNTL NEB WHERE A PLUME OF SUBTROPICAL IS CURRENTLY MOVING ACROSS. THE VERY STRONG WARM AIR ADVECTION ACROSS KS WILL LIKELY CAUSE THE CAP TO BREAK BETWEEN 21Z AND 00Z. OVERNIGHT THE WYOMING SHORT WAVE WILL SWEEP THE FCST AREA AND SEND A COLD FRONT SOUTH INTO KS. IF NOT FOR THE SUBTROPICAL PLUME...SWRN NEB MIGHT STAY CAPPED. WE ARE EXPECTING A FAIRLY WIDESPREAD AREA OF TSTMS ACROSS THE NORTH WITH ACTIVITY BECOMING MORE SCATTERED SOUTHWARD. NONE OF THE MODELS ARE IN AGREEMENT ON THE LOCATION OF THE HEAVY RAINFALL STRIPE. THE NAM LOOKED THE BEST CENTERING ACROSS NRN NEB SO THOSE POPS AND QPF WERE THE BASIS FOR THE FCST TONIGHT. FLOODING HAS DEVELOPED ACROSS SWRN NEB DURING THE LAST 2 NIGHTS OF RAIN. A FLASH FLOOD WATCH IS IN PLACE FOR SCATTERED HEAVY TSTMS TONIGHT. FLOOD GUIDANCE IS VERY LOW IN THAT AREA. WEDNESDAY THROUGH FRIDAY...A FLAT TOPPED UPPER LEVEL RIDGE IS EXPECTED TO BUILD FAR ENOUGH NORTH TO SHELTER THE FCST AREA FROM RAIN. ANOTHER LONG WAVE TROF WILL BUILD INTO THE WRN U.S. BUT THIS RIDGE IS EXPECTED TO BE FAR ENOUGH WEST TO STEER UPPER LEVEL DISTURBANCES THROUGH THE NRN PLAINS. SATURDAY THROUGH TUESDAY...HPC SUGGESTED A CHANCE OF TSTMS SATURDAY NIGHT AND THIS LINES RIGHT UP WITH THE 12Z ECMWF OPERATIONAL. THE UPPER LEVEL RIDGE IS EXPECTED TO MIGRATE EAST INTO THE SERN U.S. ALLOWING UPPER LEVEL ENERGY FROM THE WRN U.S. LONG WAVE TROF TO ENTER THE CNTL PLAINS. ODDLY THE ECMWF BUILDS A STRONG PACIFIC RIDGE INTO THE WRN U.S. MONDAY AND INTO THE CNTL HIGH PLAINS TUESDAY. THIS IS A MAJOR PATTERN SHIFT WHICH WOULD PRODUCE DRIER...WARMER AND LESS HUMID WEATHER. HPC SUPPORTED THIS FCST SO THAT IS WHAT WAS USED. AVIATION... VFR CONDITIONS IN PLACE THIS AFTERNOON WITH THE ANTICIPATION OF CONVECTION FORMING ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG INSTABILITY IN PLACE WHICH WILL ALLOW MANY OF THESE STORMS TO BECOME VERY STRONG WITH LARGE HAIL AND WINDS...A DEFINITE HAZARD TO AIRCRAFT IN THE VCNTY OF THESE STORMS. FLIGHT CONDITIONS NEAR THESE STORMS ARE EXPECTED TO FALL QUICKLY INTO THE MVFR/IFR RANGE WITH THE ANTICIPATION OF HEAVY RAINFALL/STRONG WINDS DROPPING THE VISIBILITY. ATTM THE MAJORITY OF THE MODEL DATA TAKE A STRONG COMPLEX OF STORMS ACROSS NORTHERN NEBRASKA SO CONFIDENCE HIGHER THESE CONDITION WILL BE MET AT KVTN DURING THE EVENING/EARLY MORNING HOURS. THE BULK OF THE MOISTURE THAT HAS BEEN LAYING ACROSS THE HIGH PLAINS SHOULD BE PUSHED OUT WITH THIS SYSTEM AND EXPECT VFR CONDITIONS BACK IN PLACE BY SUNRISE AT KVTN/KLBF. HYDROLOGY... WATER PROBLEMS CONTINUE ACROSS WESTERN NEBRASKA TODAY...WITH LONG TERM PROBLEMS ALONG THE PLATTE RIVER BASINS...AND SHORT TERM RUN OFF PROBLEMS ACROSS THE SOUTHWEST FROM RECENT HEAVY RAINFALL. AREAL FLOOD WARNING FOR STINKING WATER WHERE RUNOFF FROM UPSTREAM BASIN IS INTERACTING WITH HIGHER FLOWS ALONG THE FRENCHMAN CREEK IN SOUTHERN HAYES COUNTY. WATER HAS BEEN REPORTED OVER ROADWAYS AND ADDITIONAL WATER MAY BE ARRIVING FROM UPSTREAM. THIS AREA HAS 1HR FFG OF NEAR 1/2 INCH TO AROUND AN INCH. WITH WATER VAPOR INDICATING A LINK TO TROPICS EXPECT SOME OF THE STORMS COULD CONTAIN HEAVY...IF ONLY BRIEF...RAINFALL...WITH STINKING WATER AND FRENCHMEN BASINS THE MOST AT RISK. AS A RESULT HAVE ISSUED FFA FOR AREAS MAINLY NEAR AND SOUTH OF HIGHWAY 23. VERY HIGH RELEASES FROM THE WYOMING RESERVOIRS LOOK TO CONTINUE WELL INTO THE FUTURE...LEAVING THE NORTH PLATTE RIVER FROM THE WYOMING STATE LINE TO LAKE MCCONAUGHY AT ELEVATED OR FLOODING LEVELS. RUNOFF DOWN THE SOUTH PLATTE WILL ALSO KEEP THIS RIVER NEAR OR ABOVE BANKFULL FROM THE STATE LINE TO THE CONFLUENCE THROUGH THE NEXT FEW DAYS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ058-059-069>071. TORNADO WATCH UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NEZ004- 005-022>025-035-036-056-057-094. && SHORT TERM/EXTENDED...CDC AVIATION...KECK
Hazardous weather outlook, Jun 22, 4:04 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 PM CDT TUE JUN 22 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 404 PM CDT TUE JUN 22 2010 /304 PM MDT TUE JUN 22 2010/ ...CORRECTED SPOTTER ACTIVATION WORDING BELOW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MOST LIKELY SCENARIO LOOKS TO HAVE A LARGE COMPLEX OF STORMS MOVING OUT OF EASTERN WYOMING BY EARLY EVENING...AND MOVE ACROSS THE SANDHILLS AND NORTH CENTRAL NEBRASKA THROUGH THE LATE EVENING AND EARLY MORNING HOURS. HOWEVER ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL NEBRASKA DURING THE EARLY MORNING HOURS. OVERALL THE GREATEST THREAT LOOKS TO BE LARGE HAIL AND DAMAGING WINDS GUSTS...HOWEVER ISOLATED TORNADOES CAN NOT BE RULED OUT ACROSS WESTERN NEBRASKA THROUGH THE EVENING. WITH A VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAIN IS POSSIBLE OVER MUCH OF THE AREA. WITH MANY AREAS ALREADY SATURATED...HEAVY RUN OFF WILL CONTINUE TO PRESENT A THREAT OF FLOODING. AREAS OF THE SOUTHWEST...ALONG AND SOUTH OF HIGHWAY 23...LOOK TO BE THE MOST PRONE TO FLASH FLOODING DUE TO THE HEAVY RAINFALL THE PAST TWO DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTER A BRIEF PERIOD OF LITTLE OR NO PRECIPITATION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH ANOTHER FRONT COMING ACROSS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jun 22, 8:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL MERRIMAN 42.92N 101.70W
06/22/2010 M0.25 INCH CHERRY NE TRAINED SPOTTER
HEAVY RAIN WAS OCCURRING AT THE TIME OF THIS REPORT.
0640 PM HAIL 2 NNE RUSHVILLE 42.74N 102.45W
06/22/2010 M1.75 INCH SHERIDAN NE PUBLIC
HAIL OF 1.25 TO 1.75 INCH DIAMETER AT TIME OF REPORT WITH
HEAVY RAIN.
0643 PM HAIL 3 E RUSHVILLE 42.71N 102.41W
06/22/2010 M1.00 INCH SHERIDAN NE LAW ENFORCEMENT
SHERIDAN COUNTY SHERIFF REPORTED ONE INCH DIAMETER HAIL 3
MILES EAST OF HIGHWAY 87.
0646 PM HAIL RUSHVILLE 42.71N 102.47W
06/22/2010 M1.00 INCH SHERIDAN NE PUBLIC
FEW HAILSTONES UP TO ONE INCH IN DIAMETER WITH HEAVY
RAIN.
0701 PM HAIL 2 SE CLINTON 42.74N 102.32W
06/22/2010 M1.00 INCH SHERIDAN NE PUBLIC
SOME HAIL TO ONE INCH IN DIAMETER. RAINING SO HARD THAT
PERSON REPORTING SAID THEY COULD NOT SEE ACROSS THEIR
YARD.
0720 PM TORNADO 1 W RUSHVILLE 42.71N 102.49W
06/22/2010 SHERIDAN NE LAW ENFORCEMENT
BRIEF TORNADO REPORTED BY SHERIDAN COUNTY SHERIFF AT
HIGHWAY 20 AND 360TH LANE. NO DAMAGE REPORTED AS TORNADO
TOUCHED DOWN OVER A RURAL AREA.
0730 PM HAIL 7 SSE GORDON 42.71N 102.15W
06/22/2010 M0.25 INCH SHERIDAN NE PUBLIC
SMALL PEA SIZED HAIL ALONG WITH VERY HEAVY RAIN AND
ESTIMATED WIND GUSTS TO 45 MPH AT TIME OF THIS REPORT.
0732 PM TSTM WND DMG GORDON 42.81N 102.20W
06/22/2010 SHERIDAN NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED LARGE TREE BRANCHES DOWNED BY
THUNDERSTORM WIND GUSTS. LARGE TREE BRANCHES SPLIT AND
FELL ON A NEARBY CAR.
0732 PM FLASH FLOOD GORDON 42.81N 102.20W
06/22/2010 SHERIDAN NE TRAINED SPOTTER
WATER OVER ROADS IN GORDON AND LAW ENFORCEMENT PERSONNEL
ARE STOPPING PEOPLE FROM DRIVING INTO AREAS WITH PONDING.
0732 PM TSTM WND DMG GORDON 42.81N 102.20W
06/22/2010 SHERIDAN NE TRAINED SPOTTER
GUSTS FROM THUNDERSTORM FLIPPED LONG STANDING TRAMPOLINE
IN GORDON ONTO A NEARBY OUTBUILDING.
&&
SJCLocal storm report, Jun 22, 8:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 1 E CODY 42.94N 101.23W
06/22/2010 M45 MPH CHERRY NE LAW ENFORCEMENT
DEPUTY MEASURING WIND GUST TO 45 MPH ON HAND HELD
ANEMOMETER. PEA SIZE HAIL AND TORRENTIAL RAIN WAS
REDUCING VISIBILITY TO 120 YARDS AT MILE MARKER 163 ON
HIGHWAY 20.
&&
SJCLocal storm report, Jun 22, 8:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 2 S NENZEL 42.90N 101.10W
06/22/2010 E50 MPH CHERRY NE PUBLIC
ESTIMATED 50 MPH THUNDERSTORM WIND GUST. VERY HEAVY RAIN
WAS REDUCING VISIBILITY TO 150 YARDS WITH PEA SIZED HAIL
AT TIME OF THIS REPORT.
&&
SJCLocal storm report, Jun 22, 9:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 6 SW VALENTINE 42.81N 100.63W
06/22/2010 E60.00 MPH CHERRY NE PUBLIC
THUNDERSTORM PRODUCED A WIND GUST TO AN ESTIMATED 60 MPH
6 MILES SOUTHWEST OF VALENTINE. PEA SIZE HAIL WAS ALSO
REPORTED.
&&
SJCLocal storm report, Jun 22, 9:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST VALENTINE 42.87N 100.55W
06/22/2010 M76 MPH CHERRY NE ASOS
THE VALENTINE AIRPORT AUTOMATED SURFACE OBSERVING SYSTEM
MEASURED A PEAK WIND GUST FROM THUNDERSTORMS OF 76 MPH AT
903 PM CDT.
&&
SJCLocal storm report, Jun 22, 9:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL HAMLET 40.38N 101.24W
06/22/2010 M2.00 INCH HAYES NE PUBLIC
GOLF BALL TO HEN EGG SIZE HAIL REPORTED BY THE PUBLIC 10
MILES NORTH NORTHWEST OF HAMLET.
&&
SJCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 46 min |
| Jun 22, 7:27 PM CDT | Tornado Warning | LBF | Cherry, Sheridan | 33 min |
| Jun 22, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 22, 8:12 PM CDT | Areal Flood Advisory | LBF | Sheridan | 4 hr |
| Jun 22, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 22, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 22, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 22, 9:01 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 44 min |
| Jun 22, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 40 min |
| Jun 22, 9:52 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 38 min |
| Jun 22, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 45 min |
| Jun 22, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 30 min |
| Jun 22, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 49 min |
| Jun 22, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 37 min |
| Jun 22, 11:46 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 44 min |
| Jun 23, 12:03 AM CDT | Severe Thunderstorm Warning | LBF | Perkins | 42 min |
| Jun 23, 1:09 AM CDT | Areal Flood Warning | LBF | Keith, Lincoln, Perkins | 6 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.